# SDR 97ZZZM633

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - THE FOLLOWING WAS FOUND, CABIN FLOOR SUPPORT STATION 344-360 RBL 12 HAS CORROSION.  FABRICATED FLOOR SUPPORT FORM BAC 1506-43 7076 T6 .063 15.5 INCH BY 1 INCH.  INSTALLED IAW SRM 51-40-1, N/R NR 71093/0704.
